# SDR FDKA200705250

- Difficulty date: May 29, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 14,287 hours, 13,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS BY SEAT ROWS 12 TO AFT WERE INOPERATIVE.  RESET WITH THE CREW AND OPS CHECKED.
